Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 15, 2007, 8:39 AM CDT for Collin County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 15, 2007, 8:39 AM CDT (13:39 UTC)
- Expired
- Oct 15, 2007, 11:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 15, 8:42 AM CDT | FLASH FLOOD | Farmersville, TX | US 380 IN FARMERSVILLE HAD A CAR RESCUE DUE TO HIGH WATER |
| Oct 15, 8:45 AM CDT | FLASH FLOOD | 3 E Mckinney, TX | TEXAS HIGHWAY 5 CLOSED DUE TO WATER OVER ROAD. HIGH WATER CAR RESCUE WAS DONE. |
| Oct 15, 10:00 AM CDT | FLASH FLOOD | Plano, TX | DALLAS MORNING NEWS REPORTED PLANO FIRE CHIEF SAID PLANO IS UNDER WATER. OVER 30 CALLS RELATED TO HIGH WATER AND MANY RESCUES FROM STRANDED VEHICLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1780 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 151341
FFWFWD
TXC085-151645-
/O.NEW.KFWD.FF.W.0003.071015T1339Z-071015T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
839 AM CDT MON OCT 15 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1145 AM CDT
* AT 839 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS PARTS OF COLLIN COUNTY...INCLUDING THE MCKINNEY
AND FARMERSVILLE AREAS. THE HEAVIEST RAINS AT 839 AM CDT WERE
LOCATED IN THE SOUTHEAST PART OF COLLIN COUNTY...MOVING EAST AT 25
MPH.
* THE THUNDERSTORMS PRODUCING FLASH FLOODING WILL AFFECT...
FARMERSVILLE AND WYLIE THROUGH 1000 AM CDT...
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3339 9683 3340 9638 3334 9638 3334 9630
3300 9631 3300 9683
TIME...MOT...LOC 1339Z 280DEG 24KT 3313 9643
$$3 follow-up statements
000
WGUS74 KFWD 151435
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 AM CDT MON OCT 15 2007
TXC085-151645-
/O.CON.KFWD.FF.W.0003.000000T0000Z-071015T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-
933 AM CDT MON OCT 15 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
COLLIN COUNTY...
AT 933 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATE RAINS CONTINUING ACROSS COLLIN COUNTY.
MOVEMENT WAS NORTHEAST AT 30 MPH.
ALTHOUGH THE HEAVIEST RAINS HAVE MOVED EAST OF COLLIN COUNTY...
RUNOFF FROM EARLIER HEAVY RAINS COULD STILL CAUSE FLOODING PROBLEMS
INTO THE LATE MORNING HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FARMERSVILLE
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE QUARTER INCH ARE POSSIBLE
IN THE WARNED AREA.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3339 9683 3340 9638 3334 9638 3334 9630
3300 9631 3300 9683
TIME...MOT...LOC 1433Z 259DEG 28KT 3323 9653
$$000
WGUS74 KFWD 151542
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 AM CDT MON OCT 15 2007
TXC085-151645-
/O.CON.KFWD.FF.W.0003.000000T0000Z-071015T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-
1038 AM CDT MON OCT 15 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
COLLIN COUNTY...
AT 1038 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT RAINS DIMINISHING ACROSS COLLIN COUNTY. ALTHOUGH A
FEW SHOWERS REMAIN POSSIBLE ACROSS COLLIN COUNTY THIS MORNING...THE
THREAT OF WIDESPREAD HEAVY RAIN HAS ENDED IN THE WARNED AREA.
SOME LOW LYING AREAS...FLOOD PRONE ROADWAYS...AND LOW WATER
CROSSINGS MAY REMAIN FLOODED ACROSS COLLIN COUNTY THIS MORNING.
RUNOFF FROM EARLIER HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3339 9683 3340 9638 3334 9638 3334 9630
3300 9631 3300 9683
TIME...MOT...LOC 1538Z 261DEG 10KT 3327 9645
$$000
WGUS74 KFWD 151621
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 AM CDT MON OCT 15 2007
TXC085-151630-
/O.CAN.KFWD.FF.W.0003.000000T0000Z-071015T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-
1120 AM CDT MON OCT 15 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COLLIN COUNTY...
THE THREAT OF EXCESSIVE RAIN AND RAPIDLY RISING CREEKS AND STREAMS
HAS ENDED ACROSS COLLIN COUNTY. THEREFORE...THE FLASH FLOOD WARNING
FOR COLLIN COUNTY HAS BEEN CANCELLED PRIOR TO THE 1145 AM CDT
EXPIRATION TIME.
SOME LIGHT TO MODERATE RAINS WILL CONTINUE ACROSS COLLIN COUNTY FOR
THE REST OF THE MORNING.
LAT...LON 3339 9683 3340 9638 3334 9638 3334 9630
3300 9631 3300 9683
TIME...MOT...LOC 1620Z 261DEG 10KT 3329 9631
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 6:09 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Oct 15, 6:09 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 609 AM CDT MON OCT 15 2007 .UPDATE... AS OF 11Z...A COLD FRONT EXTENDED JUST SOUTHEAST OF A GAINESVILLE...DECATUR...TO ABILENE LINE. THIS POSITION IS FASTER THAN ANY OF THE MODELS HAD EARLIER INDICATED...SO HAVE UPDATED THE FORECAST TO BETTER REFLECT THE TIMING OF THE FRONT. #58 && .PREV DISCUSSION... /ISSUED 600 AM CDT MON OCT 15 2007/ AVIATION... 600 AM CDT OUTFLOW QUICKLY APPROACHING METRO TAF SITES. SWITCH TO NORTH FLOW NEEDED AT DFW. LIGHT NORTH WINDS WILL THEN PREVAIL THE REMAINDER OF THE DAY...WITH SOME CHAOTIC WIND IN AND NEAR STORMS. WITH PRECIP AND OUTFLOW IN ADVANCE OF FROPA...FRONT MAY BECOME DIFFICULT TO DISCERN. LINE OF CONVECTION AHEAD OF FRONT BECOMING BETTER DEVELOPED. ORIENTATION OF LINE AND NORTHEASTWARD CELL MOTION WILL FAVOR TRAINING AND POTENTIAL FOR PROLONGED DISRUPTION TO OPERATIONS THIS MORNING. AT METRO SITES...SIGNIFICANT CONVECTION WILL TAPER OFF AROUND MIDDAY AS MAIN BOUNDARY PUSHES THROUGH. ARRIVAL OF CONVECTION AT WACO WILL BE LATER IN THE MORNING AND WILL LINGER LONGER INTO THE AFTERNOON. ASIDE FROM ERRATIC WIND DIRECTION IN/NEAR STORMS...NORTHERLY FLOW WILL LIKELY NOT ARRIVE AT WACO UNTIL SUNSET. 25 PREV DISCUSSION... 358 AM CDT THE 08Z ANALYSIS SHOWS THAT THE COLD FRONT HAS ENTERED THE NORTHWESTERN PART OF THE FORECAST AREA...AND EXTENDED SOUTHEAST OF A NOCONA....TO GRAHAM....TO ABILENE LINE. THIS FRONT WILL CONTINUE TO MOVE SOUTHEAST THROUGH THE FORECAST AREA TODAY. THERE REMAINS THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAIN TO THE SOUTHEAST OF THE FRONT...AND THIS IS MENTIONED IN THE ZONES AND WILL BE INCLUDED IN THE HAZARDOUS WEATHER OUTLOOK. THE UPPER LEVEL TROUGH WILL LIFT NORTHEASTWARD TODAY AND RAIN CHANCES WILL WILL END FROM NORTHWEST TO SOUTHEAST THIS AFTERNOON AND TONIGHT. ANOTHER SHORTWAVE WILL MOVE APPROACH ON WEDNESDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS LATE BEFORE DAYBREAK ACROSS THE NORTHWESTERN ZONES...AREAWIDE WEDNESDAY AND ENDING WEDNESDAY NIGHT ACROSS THE EAST. A FEW STORMS MAY BE SEVERE WEDNESDAY AFTERNOON/EVENING. YET ANOTHER SHORTWAVE WILL MOVE ACROSS THE CENTRAL PLAINS THURSDAY INTO FRIDAY...HOWEVER THE BEST LIFT WITH THIS SYSTEM WILL BE FARTHER NORTH. THIS SYSTEM WILL DRIVE ANOTHER COLD FRONT THROUGH NORTH TEXAS...BUT IT APPEARS THAT THE BEST CHANCES OF RAIN WILL BE TO OUR NORTH. DRY WEATHER IS EXPECTED FROM THURSDAY THROUGH THE WEEKEND. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 62 85 69 85 / 90 40 10 10 30 WACO, TX 81 65 86 71 88 / 80 50 10 10 30 PARIS, TX 74 59 83 66 84 / 100 50 10 10 30 DENTON, TX 75 57 85 68 86 / 80 30 10 10 20 MCKINNEY, TX 76 57 85 68 85 / 100 40 10 10 30 DALLAS, TX 77 64 85 69 85 / 90 40 10 10 30 TERRELL, TX 79 64 85 69 86 / 90 50 10 10 30 CORSICANA, TX 79 65 85 69 88 / 90 60 20 10 30 TEMPLE, TX 83 64 87 70 88 / 80 50 20 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/58
Hazardous weather outlook, Oct 15, 5:00 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 500 AM CDT MON OCT 15 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 500 AM CDT MON OCT 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE AREA OF GREATEST THREAT WILL SHIFT SOUTHEAST DURING THE COURSE OF THE DAY... AS A COLD FRONT MOVES THROUGH NORTH TEXAS. HAIL AND DAMAGING WINDS WILL BE POSSIBLE...BUT THE MAIN HAZARD APPEARS TO BE HEAVY RAINFALL AND FLOODING ISSUES. RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE WITH THE HEAVIER ACTIVITY...WITH ISOLATED TOTALS OF 4 INCHES. .DAYS TWO THROUGH SEVEN... THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY ACROSS SOUTHEASTERN PORTIONS OF NORTH TEXAS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS ON WEDNESDAY. SOME OF THE STORMS MAY BECOME SEVERE...PARTICULARLY IN NORTHWESTERN PORTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED TODAY ACROSS PORTIONS OF NORTH TEXAS. 25
In the hours before
Special weather statement, Oct 15, 5:09 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 509 AM CDT MON OCT 15 2007 TXZ129-151045- EASTLAND TX- 509 AM CDT MON OCT 15 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN EASTLAND COUNTY AT 509 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF EASTLAND...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE EASTLAND AND RANGER. HALF INCH HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3252 9848 3233 9848 3224 9879 3244 9884 TIME...MOT...LOC 1009Z 261DEG 28KT 3237 9876
Special weather statement, Oct 15, 6:34 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 AM CDT MON OCT 15 2007
TXZ117-151200-
PARKER TX-
634 AM CDT MON OCT 15 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
PARKER COUNTY
AT 634 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL AND FREQUENT LIGHTNING.
THE CLUSTER OF THUNDERSTORMS WAS CENTERED 4 MILES SOUTHWEST OF
WEATHERFORD...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...HUDSON
OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3269 9801 3299 9770 3299 9755 3255 9755
3256 9805 3258 9806
TIME...MOT...LOC 1134Z 257DEG 31KT 3271 9777Special weather statement, Oct 15, 6:53 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 AM CDT MON OCT 15 2007
TXZ103-118-151300-
DENTON TX-TARRANT TX-
653 AM CDT MON OCT 15 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
DENTON COUNTY
TARRANT COUNTY
...VERY HEAVY RAINS SPREADING INTO THE METROPLEX...
AT 653 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF
AZLE...MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAINS AND WIND GUSTS TO 35 MPH ARE LIKELY WITH THIS
CLUSTER OF THUNDERSTORMS. FREQUENT LIGHTNING WILL ALSO ACCOMPANY
THIS ACTIVITY.
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE TO DEVELOP
ACROSS TARRANT AND DENTON COUNTIES THIS MORNING. HEAVY RAINS MAY
CAUSE SIGNIFICANT PONDING OF WATER ON ROADWAYS...LEADING TO PROBLEMS
DURING RUSH HOUR TRAFFIC.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3255 9754 3298 9754 3301 9738 3322 9739
3335 9698 3331 9683 3318 9683 3301 9684
3299 9703 3256 9704
TIME...MOT...LOC 1153Z 241DEG 27KT 3288 9754Special weather statement, Oct 15, 7:15 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT MON OCT 15 2007
TXZ118-119-151315-
TARRANT TX-DALLAS TX-
715 AM CDT MON OCT 15 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN DALLAS COUNTY
NORTHEASTERN TARRANT COUNTY
AT 715 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER NORTH RICHLAND HILLS...MOVING NORTHEAST AT
40 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3275 9736 3299 9726 3300 9690 3299 9688
3299 9667 3298 9667 3275 9680 3272 9716
TIME...MOT...LOC 1215Z 239DEG 38KT 3286 9721The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 8:08 PM CDT | Special Weather Statement | FWD | Bosque | 37 min |
| Oct 14, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 30 min |
| Oct 14, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 50 min |
| Oct 14, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 40 min |
| Oct 14, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 48 min |
| Oct 14, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 42 min |
| Oct 14, 9:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 34 min |
| Oct 14, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 39 min |
| Oct 14, 11:55 PM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Oct 15, 12:22 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| Oct 15, 12:50 AM CDT | Special Weather Statement | FWD | Limestone | 25 min |
| Oct 15, 1:09 AM CDT | Special Weather Statement | FWD | Collin | 36 min |
| Oct 15, 1:40 AM CDT | Special Weather Statement | FWD | Kaufman | 35 min |
| Oct 15, 1:56 AM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Oct 15, 5:09 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Oct 15, 6:34 AM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Oct 15, 6:53 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 67 min |
| Oct 15, 7:15 AM CDT | Special Weather Statement | FWD | Tarrant | 60 min |
| Oct 15, 7:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 49 min |
| Oct 15, 8:09 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
| Oct 15, 8:18 AM CDT | River Flood Warning | FWD | Dallas | 37 hr |
| Oct 15, 8:33 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 42 min |
| Oct 15, 8:46 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 29 min |
| Oct 15, 8:50 AM CDT | Special Weather Statement | FWD | Kaufman, Rains, Van Zandt | 55 min |
| Oct 15, 8:51 AM CDT | River Flood Warning | FWD | Hunt | 23 hr |
| Oct 15, 8:51 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 12 hr |
| Oct 15, 8:55 AM CDT | Special Weather Statement | FWD | Navarro | 65 min |
| Oct 15, 8:57 AM CDT | Special Weather Statement | FWD | Limestone, McLennan | 63 min |
| Oct 15, 9:24 AM CDT | Special Weather Statement | FWD | Falls | 66 min |
| Oct 15, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson | 62 min |
| Oct 15, 10:02 AM CDT | Special Weather Statement | FWD | Van Zandt | 28 min |
| Oct 15, 10:30 AM CDT | Special Weather Statement | FWD | Bell | 30 min |
| Oct 15, 10:40 AM CDT | River Flood Warning | FWD | Dallas | 10 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.